Jun 03, 2012 - 12:36 pm
I have cervical cancer but have been treated with carbo/taxol for three, cisplatin for 5, and then single carbo for two. Just finished with the last carbo which was delayed for two weeks on account of low Platlets on week 1 and low WBC on week 2. My WBC was still low but they went ahead with carbo at 20% reduction since it was my last one. The thought was to use neupogen to keep WBC up enough to keep me healthy. Well, I seem to have a terrible reaction to nuelasta and neupogen. They both cause terrible, most awful painful headaches and vomiting. With nuelasta I also developed a fever. I am now terrified of these injections. They make me much sicker than any chemo or radiation ever did. Has anyone else experienced a reaction like this to these injections? Has anybody been offered an alternative means by which to keep WBC counts up? I do not need another chemo treatment, but I have three little kids and need enough of a defense system to get me through the next month or so till my bone marrow recovers. I'm hoping there is an alternative to these shots as they make me so sick. I'd rather live in a bubble then to live through another injection. I'm worried the shot is effecting my vascular system and I will end up having a stroke. May seem silly but what else could cause such a terrible headache with associated vomiting? Thanks for any advice or suggestions.